MENU

You are here

Publications

Export 60 results:
Filters: First Letter Of Title is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
B
Bruzzo U, Marelli G, Pioli F. A Fourier transform for sheaves on real tori. I. The equivalence Sky(T)~ Loc (T). J. Geom. Phys. 39 (2001), no. 2, 174--182 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1526
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438
Brain S, Landi G. Families of Monads and Instantons from a Noncommutative ADHM Construction.; 2009. Available from: http://hdl.handle.net/1963/3478
Bianchini S, Bonicatto P. Failure of the Chain Rule in the Non Steady Two-Dimensional Setting. In: Rassias TM Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Cham: Springer International Publishing; 2018. pp. 33–60. Available from: https://doi.org/10.1007/978-3-319-89800-1_2
Bertola M, Lee SY. First colonization of a hard-edge in random matrix theory. Constr. Approx. [Internet]. 2010 ;31:231–257. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-009-9052-4
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. II. Differential Geom. Appl. 2000 ;13:213–233.
Bertola M, Cafasso M. Fredholm determinants and pole-free solutions to the noncommutative Painlevé II equation. Comm. Math. Phys. [Internet]. 2012 ;309:793–833. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-011-1383-x
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Bertola M, Lee SY. First colonization of a spectral outpost in random matrix theory. Constr. Approx. [Internet]. 2009 ;30:225–263. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00365-008-9026-y
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Balogh F, Fonseca T, Harnad JP. Finite dimensional Kadomtsev-Petviashvili τ-functions. I. Finite Grassmannians. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34952
Ballarin F, Faggiano E, Ippolito S, Manzoni A, Quarteroni A, Rozza G, Scrofani R. Fast simulations of patient-specific haemodynamics of coronary artery bypass grafts based on a POD-Galerkin method and a vascular shape parametrization.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34623
Ballarin F, Faggiano E, Manzoni A, Rozza G, Quarteroni A, Ippolito S, Scrofani R, Antona C. A fast virtual surgery platform for many scenarios haemodynamics of patient-specific coronary artery bypass grafts. Submitted; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35240

Pages

Sign in